# SDR RU3A201808097034

- Difficulty date: August 7, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N15
- Make and model: Beech C90GTI
- Aircraft serial: LJ1991
- Aircraft time: 2,321 hours, 1,840 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LEFT MAIN GEAR DID NOT INDICATE GEAR DOWN.
